# SDR CALA2025081107528

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 90,944 hours, 18,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPEAT ISSUE.REF LOG PG. 5707487.  STRTR C/O 0+02 DUCT 17PSI MAX. L ENG OK MAX MTR17N2.+SMLL ODO CHANGED TO CH 7100, REF LP 5707487 RAN BOTH ENGINES IAW AMM TASK 71-00-00-712-021-N00. CANNOT DUPLICATE FAULT. NO ODORS OR DELAYED START BOTH ENGINES. ALL INDICATIONS, PARAMETERS NORMAL.  OK FOR SERVICE
